MAUDE Adverse Event Report: LIFE SPINE ARX; PROBE

LIFE SPINE ARX; PROBE
Catalog Number 175-100
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the returned device and the description of the reported event, it is hypothesized that the root cause of the failure mode was insufficient mechanical properties to withstand the applied forces.The fracture appears through the distal tip of the instrument; this is the thinnest portion of the shaft and would be the region to break under stress.The shaft of the instrument is also bent suggesting that it was loaded off axis from the embedded portion.The patient may have possessed dense bone, which could increase the force necessary to insert the instrumentation.
 
Event or Problem Description
It was stated that, "tapped the back of the probe with a cobb and the probe snapped.Picture on the left sidez-ray is the ball point feeler inside the pedicle along with tip of gearshift probe that broke off.Right side x-ray is piece that broke off in patient.".

Brand Name
ARX
Common Device Name
PROBE
Manufacturer (Section D)
LIFE SPINE
13951 s. quality drive
huntley IL 60142
Manufacturer Contact
bridget kinard
13951 s. quality drive
huntley, IL 60142
8478846117
MDR Report Key25056361
Report Number3004499989-2026-00020
Device Sequence Number10180139
Product Code KWQ
UDI-Device Identifier00190837035785
UDI-Public(01)00190837035785
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200070
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number175-100
Device Lot NumberCNW23081
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale